MAUDE Adverse Event Report: BECTON DICKINSON TRAY EPID SST18G3.5 S/L; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY EPID SST18G3.5 S/L; ANESTHESIA CONDUCTION KIT
Catalog Number 406069
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 406069, batch # unknown.It was reported by customer that holes or tears in drape when opening the sterile tray verbatim: holes or tears in drape when opening the sterile tray.This has occurred with a few different trays.The drapes were used, but no pt injury or adverse event.1.Can you please provide an exact date of event in this format mm-dd-yyyy? 05-08-2025.2.Can you please provide the lot number associated with reported issue? unfortunately, we are not certain this may have been the same lot # as the trays with drape holes/tears.We receive several cases every other day.Lot #0001611311.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was determined that the reported event was not reportable to the fda as it is not likely to cause or contribute to serious injury or death.If we receive any information that changes this decision, another follow up mdr will be submitted.Mfr# 1625685-2025-00045 void.
 
Event or Problem Description
No additional information.

Brand Name
TRAY EPID SST18G3.5 S/L
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22059928
Report Number1625685-2025-00045
Device Sequence Number7812493
Product Code CAZ
UDI-Device Identifier00382904060695
UDI-Public(01)00382904060695
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number406069
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown